MAUDE Adverse Event Report: LUMENIS LTD PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-1008944
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this unit will not turn on and burn smell coming from unit.No additional information was received.
 
Additional Manufacturer Narrative
An investigation was initiated; however, the device was not returned for evaluation, and therefore product analysis could not be performed.As a result, the reported allegation could not be confirmed.Service case notes indicated that the customer declined repair.A review of available information showed no evidence of a broader quality concern.The event type is known and accounted for within established risk assessments for this product.Without the device available for inspection, the cause of the reported issue could not be determined, and a device related problem could not be excluded.Based on the investigation, there is no indication that the issue is linked to manufacturing or design, nor does it represent a recurrence or trend requiring further escalation.No additional action beyond the complaint investigation is required at this time.
 
Event or Problem Description

Brand Name
PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidm
yokneam
IS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24240838
Report Number2124215-2026-05897
Device Sequence Number10188322
Product Code GEX
UDI-Device Identifier07290109145969
UDI-Public(01)07290109145969(11)161129(10)71
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-1008944
Device Catalogue NumberGA-1008944
Device Lot Number0000000071
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Supplement Date Received by Manufacturer03/10/2026
04/22/2026
Initial Report FDA Received Date02/02/2026
Supplement Report FDA Received Date03/30/2026
05/20/2026
Date Device Manufactured11/29/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown